# SDR AALA202509100362

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 71,954 hours, 30,546 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Intermittent
- Location: Zone 200
- Component: Vhf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DUE TO THE FLIGHT CREW REPORTING THAT COMMUNICATION RADIO #1 AND #2 WORKING INTERMITTENTLY. FLIGHT CREW REPORTED THAT #2 RADIO IS RECIEVING BUT WILL NOT TRANSMIT. THE AIRCAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TEST OF VHF 1 AND VHF 2 PER AMM 23-12-00 ALONG WITH A RADIO CHECK WITH NO FAULTS OR ISSUES NOTED.
